IJPAM: Volume 63, No. 3 (2010)

ON THE RANKS WITH RESPECT TO CANONICAL
OR REDUCIBLE CURVES IN $\mathbb {P}^4$

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Let $X\subset \mathbb {P}^4$ be a canonically embedded general trigonal curve. Here we prove that every points of $\mathbb {P}^4$ has $X$-rank at most $3$. We give similar statements for certain reducible curves in $\mathbb {P}^n$.

Received: July 11, 2010

AMS Subject Classification: 14N05, 14H50

Key Words and Phrases: ranks, canonical curve, trigonal curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 63
Issue: 3